# SDR HEEA955854

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15459
- Make and model: Skrsky S76A
- Aircraft serial: 760222
- System (JASC): 2312 · VHF Communications System
- Part: Transciever
- Part number: 064102300
- Condition: Malfunction
- Location: Cockpit Vhf
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER WILL NOT TRANSMIT OR RECEIVE. NO TRANSMIT OR RECEIVE.  FOUND OPEN FACE.  TROUBLESHOT ENTIRE POWER SUPPLY FOR SHORTS ON 27.5V LINE.  REPLACED FUSE F101.  REPAIRED.  COOKED UNIT AND VIBRATED ON BENCH.  ALIGNED RECEIVER TO SPECS. ADJUSTED C/N SQUELCH, C/S SQUELCH, MODULATION. ANDSIDETONE.  BENCH CHECK GOOD.
